Q. I could not walk and hear after Cortisone shot in knee. Please help.

Answered by
Dr. Saseendar S
and medically reviewed by Dr. Divya Banu M
Published on Nov 05, 2019

Hello doctor,

I had a Cortisone shot in my knee, 10 minutes later started to feel seriously dizzy. I cannot walk straight, cannot hear, my eyes felt so heavy, almost passed out, heart palpation.

Dr. Saseendar S

Orthopedics And Traumatology
#

Hi,

Welcome to icliniq.com.

What is your age? Do you suffer from any medical illness other than your knee pain? Cortisone injection is usually given along with Lignocaine - which is a local anesthetic drug. The dosage of Lignocaine depends on your age, weight and presence of other systemic ilnesses. The drugs are injected into the knee joint and usually do not cause any systemic complications. However, sometimes Lignocaine gets absorbed into the systemic circulation and may cause neurological complications like dizziness, heaviness, unsteadiness, etc. Your symptoms appear to be related to this. However, Lignocaine in the circulation is very short acting and these effects usually wear off in a short time without any further long term implications. Kindly let me know if you need anything else.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


I have palpitations and premature beats since childhood. Should I be worried?

Query: Hello doctor, I am a 48 year old male. I have a lean build and do exercises regularly. Since childhood, I had a tendency for heart palpitations and premature beats, mostly when I do not get good sleep or if I am going through some stress. Around 16 years ago, I consulted a cardiologist and had an ...  Read Full >>


Answer: Hello, Welcome to icliniq.com. These premature complexes are probably originating from the ventricles. These are usually benign and not life-threatening. Considering your age, the primary concern is a coronary artery disease, which is also less likely as you have been observing these symptoms sinc...  Read Full

My skin was damaged after using cortisone cream. How to heal it?

Query: Hello doctor, I am 26 years old. I am trying to find a way to heal my skin after abuse of cortisone creams. Quite specifically, in between my eyebrows, my skin is seriously thin and looks damaged. I stopped using the cortisone creams before four years, and I was given them to use due to allergic rea...  Read Full >>


Dr. Rashmi Singh
Dermatologist

Answer: Hello,Welcome to icliniq.com.How long did you use cortisone cream over the face?Repair of steroid induced damage requires a lot of patience.In mild to moderate cases, gentle cleanser - Cetyl alcohol based with barrier repair agents containing Ceramide and Hyaluronic acid suffice.In cases where damag...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Orthopaedician & Traumatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.